Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Countable products of scattered paracompact spaces


Authors: Mary Ellen Rudin and Steve Watson
Journal: Proc. Amer. Math. Soc. 89 (1983), 551-552
MSC: Primary 54B10; Secondary 54D18
DOI: https://doi.org/10.1090/S0002-9939-1983-0715885-9
MathSciNet review: 715885
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that the product of countably many scattered paracompact spaces is even ultraparacompact.


References [Enhancements On Off] (What's this?)

  • [1] R. Telgársky, Total paracompactness and paracompact dispersed spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 16 (1968), 567–572 (English, with Loose Russian summary). MR 0235517

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B10, 54D18

Retrieve articles in all journals with MSC: 54B10, 54D18


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0715885-9
Article copyright: © Copyright 1983 American Mathematical Society